# SDR CA100114005

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 28,763 hours
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 3030359
- Condition: Sheared
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE CHIP DETECTOR SHEARED IN HALF IN FLIGHT CAUSING PROP TO SLOW DOWN AND OIL PRESSURE TO DROP OFF. (TC NR 20100114005)
